# SDR SWAA2023052451826

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,136 hours, 37,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IN CABIN EMERGENCY EXIT LIGHT OVER WING SIDEWALL LIGHT WINDOW INOP<[01] REPLACED FUSE IN RH IN CABIN EMERGENCY EXIT LIGHT OVER WING SIDEWALL LIGHT WIDOW PER AMM 33-51-06 OPS CHK GOOD .
